# SDR 3EJA 201808100001

- Difficulty date: July 31, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N746JS
- Make and model: Cessna 525A
- Aircraft serial: 525A0080
- Aircraft time: 6,850 hours, 5,504 cycles
- Engine: Wilint FJ44
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Part time: 5,161 hours, 3,867 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UNLOCK LIGHT AFTER TAKEOFF.  CHECKLIST FOLLOWED, CLEARED THE LIGHT.
